# SDR SWAA2022010658536

- Difficulty date: January 5, 2022
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 42,323 hours, 25,378 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

193D PN TRAILING EDGE HAS 6 DIMPLED; CRACKED AND OVERSIZED FASTENER HOLES. ; / [01] REMOVED AND PLACED PANEL PER AMM 53-51-21
